# SDR C2XA03SH138

- Difficulty date: May 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,193 hours, 9,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480003
- Condition: Corroded
- Location: Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK THE LOWER BAGGAGE DOOR CUTOUT BEAM WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED BEAM IAW EMB 145 SRM 53-31-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
